# SDR USAASB99016

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2210 - AFTER TAKEOFF, THE FLIGHT CREW REPORTED THE LEFT MAIN LANDING GEAR UNSAFE ILLUMINATED AND REMAINED ON AFTER GEAR RETRACTION.  LIGHT WOULD NOT EXTINGUISH WITH THE GEAR HANDLE IN THE UP OR ON POSITION.  FLIGHT RETURNED TO FIELD AT CLT.  CREW RECEIVED NORMAL GEAR INDICATION WHEN LANDING GEAR WAS LOWERED, THREE GREEN AND NO RED LIGHTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR UPLOCK PROXIMITY SENSOR PER MM 32-61-21.  OPERATIONAL CHECK NORMAL.  (M)
